# SDR IPXA2025022200461

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 92,321 hours, 21,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141T32317
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN, L/H FORWARD LOWER FUSELAGE, NEAR CREW ENTRY DOOR, STA 315, S-30L~S-31L. (REPAIR).   ENSURE ALL DATA REQUIRED IN GMM-MTX 03.43.01.04 HAS BEEN CORRECTLY DOCUMENTED.  A. ORIGINAL SKIN (P/N:141T3231-7) MADE FROM 2024-T3 CLAD REPAIR AREA THICKNESS 0.070"  B. REPAIR PARTS:    -1 FILLER MAKE FROM 2024-T3 0.070" CLAD     -2 DOUBLER MAKE FROM 2024-T3 0.080" CLAD  C. REPAIR LOCATION AT STA 315 S-30L~S-31L LOWER FUSELAGE. REPAIR DAMAGE AREA I.A.W SRM 53-00-01-2R-6 REV.127 AND EGAT WORK SHEET NO.50129.
